Squares in products from a block of consecutive integers
Acta Arithmetica, Tome 65 (1993) no. 3, pp. 213-220
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
R. Balasubramanian 1 ; T. Shorey 1
@article{10_4064_aa_65_3_213_220,
author = {R. Balasubramanian and T. Shorey},
title = {Squares in products from a block of consecutive integers},
journal = {Acta Arithmetica},
pages = {213--220},
year = {1993},
volume = {65},
number = {3},
doi = {10.4064/aa-65-3-213-220},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-3-213-220/}
}
TY - JOUR AU - R. Balasubramanian AU - T. Shorey TI - Squares in products from a block of consecutive integers JO - Acta Arithmetica PY - 1993 SP - 213 EP - 220 VL - 65 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-65-3-213-220/ DO - 10.4064/aa-65-3-213-220 LA - en ID - 10_4064_aa_65_3_213_220 ER -
R. Balasubramanian; T. Shorey. Squares in products from a block of consecutive integers. Acta Arithmetica, Tome 65 (1993) no. 3, pp. 213-220. doi: 10.4064/aa-65-3-213-220
Cité par Sources :